# SDR AALA202402055168

- Difficulty date: February 2, 2024
- Submitted: February 4, 2024
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 40,763 hours, 4,727 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery Pack
- Condition: Discharged
- Location: R3 Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R FAILED EPAS BATTERY TEST. MAINTENANCE REMOVED AND INSTALLED A NEW SERVICEABLE EPAS BATTERY MODULE, BATTERY TEST GOOD IAW AMM 52-12-19.
